| Catalog Number |
05171954190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 c702 module is (b)(6).The customer used different dilution factors.Product labeling states "determine samples having higher concentrations via the rerun function.Dilution of samples via the rerun function is a 1:3 dilution.Results from samples diluted using the rerun function are automatically multiplied by a factor of 3." based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.
Event or Problem Description
The initial reporter received questionable total protein urine/csf gen.3 (tpuc3) results from one urine patient sample tested on the cobas 8000 c702 module.The initial result of the undiluted patient sample was 265 mg/dl with a data flag.The first repeat result at x2 dilution was 18 mg/dl.The second repeat result at x4 dilution was 6 mg/dl.The third repeat result at x8 dilution was under 4 mg/dl.The fourth repeat result at x10 dilution was under 4 mg/dl. .